Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Red itchy foreskin close to penis head. Not cured by using fungal cream. Looking for relief

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
Hi Doc,
I have red itchy tirritation around the foreskin close to the head of my penis but not on the head. I've not had sex in a very long time. I've tried different types of fungal creme and even my wifes monistat but it does not go away. When in the shower and hot water comes in contact it is almost as if I get releif. What could this be?
Posted Tue, 5 Feb 2013 in Skin Hair and Nails
Answered by Dr. Kruti 9 hours later

Thanks for posting your query.

I will try to answer your queries till you get a satisfactory answer.

This could be due to a mixture of bacterial and candidial infection or it could be due to an allergy.

I recommend that you apply a triple combination cream which would contain:-
Clotrimazole, neosporin and cortisone.

This cream would take care of the irritation that you are facing.

You can use it for a week and see if it helps.

In case it doesn’t help, it would be best to consult a dermatologist for the same.

Please let me know if I can address any additional concerns for you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor